Ask an expert
Question

03 Oct 2006

NO PERIODS- NO LONGER TAKING THE PILL
Please assist. i left the pill- end July and had my period on once since. i am not pregnant and am trying to fall pregnant.
so by me not having regular periods, i am not ovulating. i am not sure what i should do and how long should i wait before i go back to the gynea.
Answer 341 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Your cycle can be disrupted for up to 3 months after stopping the Pill. Give it a bit longer.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20291 votes
Vote